# SDR IPXA11568742

- Difficulty date: July 25, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, RIGHT ELEVATOR UPPER SURFACE T/E 53 IN FROM INBD SIDE HAS 2 EA LIGHTNING STRIKES.  REPAIRED RT ELEVATOR UPPER SURFACE T/E IAW SRM 51-70-17-0G.
